# SDR 20000713SH006

- Difficulty date: June 26, 2000
- Submitted: July 13, 2000
- Operation: General aviation
- Aircraft: N1289Y
- Make and model: Cessna 208B
- Aircraft serial: 208B0818
- System (JASC): 7160 · Engine Air Intake System
- Part: Paint
- Condition: Loose
- Location: Inertial Separat
- Part time: 198 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE FIRST PHASE 1 INSPECTION, AN AREA APPROXIMATELY 3 INCHES SQUARE ON THE INSIDE BOTTOM OF THE INERTIAL SEPARATOR HAD LOOSE EPOXY PAINT PEELING LOOSE.  15 GRAMS OF CHIPS REMOVED WITH FINGERNAIL.  AN UNKNOWN MOUNT WAS MISSING AND PRESUMABLY WENT THROUGH THE ENGINE.  NO DAMAGE WAS NOTED DURING INSPECTION OF NR 1 COMPRESSOR WHEEL.  SUBMITTER RECOMMENDED THAT AFTER THIS PART IS DIP PAINTED, IT BE DRIED IN AN UPRIGHT POSITION TO ALLOW EXCESS PAINT TO DRAIN.  (X)
